I have recently had breast surgery, removal of calcium deposits with cancer cells?

Hi, I have recently had breast surgery, removal of calcium deposits with cancer cells. I have recently found out that a magnesium deficiency can contribute to these calcium deposits, would it be wise to take a magnesium supplement after I have had my radiotherapy. I wasn’t on any medication before this and I don’t know yet what I will be on after radiotherapy. I have tried to add more magnesium in my diet already.
Thank you.



advertisement:

5
Doctor Answers And General Comments : (both members and visitors can post)

avatar
5 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
5 Comment authors
Dr.HoneyDr. Ayman DarragDr MasrDr MahaveerDr Ahmed Fawzy Recent comment authors
  Subscribe  
Notify of
Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
It is completely safe to take magnesium after radiation, however you should ask your oncologist about his opinion because magnesium does a detoxification on body after radiation , some oncologist do not encourage the detoxification process
Good Luck

Dr Mahaveer
Member
Dr Mahaveer

hi,
i would suggest you to take magnesium supplements after chemo / radiotherapy.
do consult ur oncologist about the same.
you can take dietary magnesium supplements till then.
thanks

Dr Masr
Member
Dr Masr

No problem ,

The mg will not reach the areas that undergone radiotherapy, but it will help in protection of other tissue s

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

In my opinion yes you can take magnesium supplement and as well increase its dietary intake,any way you will have to get regular follow up ultrasound mammograms, and blood tests every 3months in the first year and then every 6months..

Dr.Honey
Member
Dr.Honey

Hi..
Thanks for the query,,
Taking Magnesium is safe in case of deficiency but only under supervision of your oncologist r a Medicine specialist…
Proper dosage and monitoring the improvement in the blood levels of magnesium should be done with regular followups..

Regards.